https://newhair.com/wp-content/uploads/2018/06/nhi-medical-356px.png 0 0 William Rassman, M.D. https://newhair.com/wp-content/uploads/2018/06/nhi-medical-356px.png William Rassman, M.D.2019-07-10 04:42:032019-07-10 08:49:25True or false statement about finasteride
- the longer you take fin the more chances side effects increases.
- Going off fin despite length of time (ie 2 months vs 2 years or vice versa) can lead to hormone crash. Fin makes your hairloss worse years after stating treatment
- Would love to know as these three kinda scare me. If it’s a fact please state why and the likelihood of it.
The ANSWERS to your questions are below:
- No body knows for sure, but there is a suggestion that the longer you stay on the medication with sexual side effects the greater the risk of the sexual side effects not leaving after you stop the finasteride. This is based on no valid information, more a feeling from experienced doctors who seem not to get long term post-finasteride syndrome.
- No such thing as a hormone crash from finasteride on or off and finasteride will not make your hair loss worse in the future after taking it for years
- Absolutely no, the longer you take finasteride, the longer you hold on to your hair.